# SDR IXXA06SMN276S

- Difficulty date: August 4, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND A CRACKED FITTING AT STATION 978.000 LONGERON 18 RT.  REMOVED DAMAGED FITTING. CLEANED, TREATED AND PRIMED AREA. INSTALLED NEW FITTING IAW SRM 51-3-0, SRM 51-3-1, AND SRM 51-3-0.
